Adaptive approximation of functions with singularities
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 55 (1994), pp. 149-242
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1994_55_a2,
author = {Yu. A. Brudnyǐ},
title = {Adaptive approximation of functions with singularities},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {149--242},
year = {1994},
volume = {55},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1994_55_a2/}
}
Yu. A. Brudnyǐ. Adaptive approximation of functions with singularities. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 55 (1994), pp. 149-242. http://geodesic.mathdoc.fr/item/MMO_1994_55_a2/